# SDR DALA2023032902432

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, CORROSION ON INTERCOSTAL STA 814 BTW LONGERON 24 LH TO 23LH AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: INTERCOSTAL STA 814 BTW LONGERON 24 LH TO 23LH AT AFT CARGO COMPARTMENT WAS REPLACE PER B717 SRM 51-41-05-0G. AND PER DRAWING 9971095 ITEM 51 REV AP. (LP 2692447)
